# SDR USAA2012102300007

- Difficulty date: October 22, 2012
- Submitted: October 24, 2012
- Operation: Air carrier
- Aircraft: N162UW
- Make and model: Airbus A321-211
- Aircraft serial: 1412
- Aircraft time: 40,502 hours, 14,603 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: D53463052600200
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CORROSION ON WING PANEL 413CL BETWEEN WS 5369 TO WS 6077 & BETWEEN WING RIB 7 TO RIB 8.  REPAIRED WING PANEL 413CL IAW A312 SRM 54-52-11 FIG 203.
